# SDR 96ZZZX1633

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94MZ
- Make and model: Cessna 525
- Aircraft serial: 5250094
- System (JASC): 2910 · Hydraulic System, Main
- Part: Loading Valve
- Part number: 991242322
- Condition: Failed
- Location: Manifold Assy
- Part time: 311 hours
- Component: 991242323
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  PRIOR TO TAKEOFF, PILOT REPORTED FLAPS SEEMED SLUGGISH.  AFTER RECYCLING GEAR SEVERAL TIMES, SYSTEM APPEARED TO BE WORKING PROPERLY.  AFTER NEXT TAKEOFF, GEAR RETRACTED NORMALLY, BUT WHEN GEAR WAS SELECTED DOWN, GEAR FAILED TO EXTEND.  GEAR WAS BLOWN DOWN SUCCESSFULLY.  REPLACED VALVE, OPERATIONAL CHECKED OKAY.
